| Catalog Number |
01.18.406 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 october 2019.Lot 1810242: 70 items manufactured and released on 22-mar-2019.Expiration date: 2024-03-13.No anomalies found related to the problem.To date, 39 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery performed 4 months after the primary due to instability due to a slightly subsided stem.The surgeon revised the 28 mm cocr head m with a 28 mm cocr head xxl and revised the versafitcup dm liner hc 58/28 with a versafitcup dm liner hc 58/28.The surgery was completed successfully.